question-icon

Suggest remedy for painful urination and abdominal pain post I-Pill intake

default
Posted on Mon, 7 Dec 2015
Question: Hello doc
I wish to ask a question about my wife.. We had sex last week and condom got tear during intercourse. She took I pill.. She was expecting her periods after two days but they got delayed for a week. She is feeling pain while urinating.. Mild pain. She says the pain is like when periods are about to start.. What should we do? Am worried.
doctor
Answered by Dr. Purushottam Neurgaonkar (9 minutes later)
Brief Answer:
Least risk of pregnancy. i pill delays periods.

Detailed Answer:
Hi
Dear XXXXXXX
Dr. Purushottam welcomes you to HCM virtual clinic!
Thanks for consulting at my virtual clinic. I have carefully gone through your case, and I think I have understood your concern. I will try to address your medical concerns and would suggest you the best of the available treatment options.
1] Please do nor worry or do not panic.
2] Any way you had sex activity just before 2 days of expected menses; which carries very less chances of pregnancy.
3] the delay in her cycles is just because of I pill. She will get her periods a bit delayed, a bit heavy or a bit painful.
4] I will suggest Tab MEFTAL SPAS as needed during her cycle, for the same.
5] Things will be alright.
I hope my answer helps you.
Thanks.

Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Purushottam Neurgaonkar (23 minutes later)
thnks doc..
i wish to ask one more thing. Are there any home remedies that would facilitate periods. Iheard about green tea. similarly are there any other things that i can include in her diet?
doctor
Answered by Dr. Purushottam Neurgaonkar (51 minutes later)
Brief Answer:
can try papaya/ chikoo. Not medically advised.

Detailed Answer:
Hi
As such medically there are no suggestions to facilitate periods. Natural signals to start periods themselves induce periods.
Sometimes, traditionally eating papaya or chikoo fruits are said to help get started periods.but not medically advised.
Please do not be anxious. Things will sail smoothly.
Thanks.
Wish you good health.
dr Purushottam

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Purushottam Neurgaonkar (5 days later)
hello doc.
In context to my previous question.
She didnt have periods still
expected date was 5 nov.
and today is 17 nov
Is there need to worry?
For how long does ipill can delay the periods?
Please suggest some remedy?
doctor
Answered by Dr. Purushottam Neurgaonkar (17 minutes later)
Brief Answer:
Tab Regestrone 2 times a day for 5days.

Detailed Answer:
Hi
welcome back
It is something unusual.
I will suggest you to repeat urine pregnancy test, mostly it should be negative.
I will suggest Tab REGESTRONE 2 times a day for 5 days , 3 to 7 days after stopping tablets menses usually restart.
If it works , it should start her cycles regularly.
Please refer back in case of any doubt.
Thanks
Dr Purushottam
Above answer was peer-reviewed by : Dr. Sonia Raina
doctor
default
Follow up: Dr. Purushottam Neurgaonkar (1 hour later)
Doc.. She is reluctant to take the pill.. Preg test is negative.. My question is will she get her periods without taking regestrone? She is saying that she feels as if periods can occur any time. What should I do in this situation? Will things be alryt?
doctor
Answered by Dr. Purushottam Neurgaonkar (3 hours later)
Brief Answer:
Please wait for wait for onset of menses.

Detailed Answer:
hello
As such we can simply wait for the onset of her periods.
Even if she is reluctant to take pills anymore, periods will start at the time when effects of hormones on the lining of uterus ware off.
i think the feeling she is getting that periods are about to come, may be sign of wearing of effects of the pill and menses might be due.
It happens very rarely after i pill, that periods get delayed so much.
As urine test is negative I will suggest you both not to worry and just await for menses to start.
I hope my answer helps you.
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Purushottam Neurgaonkar

OBGYN

Practicing since :1992

Answered : 2234 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest remedy for painful urination and abdominal pain post I-Pill intake

Brief Answer: Least risk of pregnancy. i pill delays periods. Detailed Answer: Hi Dear XXXXXXX Dr. Purushottam welcomes you to HCM virtual clinic! Thanks for consulting at my virtual clinic. I have carefully gone through your case, and I think I have understood your concern. I will try to address your medical concerns and would suggest you the best of the available treatment options. 1] Please do nor worry or do not panic. 2] Any way you had sex activity just before 2 days of expected menses; which carries very less chances of pregnancy. 3] the delay in her cycles is just because of I pill. She will get her periods a bit delayed, a bit heavy or a bit painful. 4] I will suggest Tab MEFTAL SPAS as needed during her cycle, for the same. 5] Things will be alright. I hope my answer helps you. Thanks.